How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20413
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds


, My 19 month son may have swallowed/taken/sucked on 1

Customer Question

Customer: ***** *****
JA: Thanks. Can you give me any more details about your issue?
Customer: My 19 month son may have swallowed/taken/sucked on 1 pill or 1/2 (there were a couple that were broken in half from my use) of a 20 mg adderall (prescribed presc. for for) about 1 hour ago. I am not confident that he did, but a old bottle of unused pills was cracked and he found it under the sink. I didn't realize it was cracked and found most of the pills on the floor (there were bout 5-7 in the container when he found)...should i be concerned?
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $18) to post your type of question to Pediatrics Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: wait for an answer or wait to pay?
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Customer: if i pay, does my question get answered readily?
Submitted: 11 months ago.
Category: Pediatrics
Customer: replied 11 months ago.
Also, he seems chattier than normal and possibly slightly hyper, but that could just be my imagination running wild due to my concern...
Expert:  Dr. Su S. replied 11 months ago.

Greetings,

Thank you for your question.

I am Dr. Su S. and I will try my best to help you.

As you did not see him to take the tablets, you can watch him.

If he develops any symp***** *****ke seizure, breathing difficulty, palpitation, aggressiveness etc. you need to take him to doctor urgently.

However, he may not have taken any & should be fine.

I hope this information will be helpful.

If you have any query, please feel free to ask.

If you are happy with my answer please click on the Excellent/Good rating.

Wish his healthy life.

Regards.